# SDR AALA201704269025

- Difficulty date: April 23, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 50,540 hours, 23,592 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC5059110207
- Part serial: 1421
- Condition: Faulty
- Location: Fuel System
- Part time: 58,314 hours, 23,743 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FUEL AUTO FEED FAULT ECAM MESSAGE, STATUS CONTROL "TANK FEED MANUALLY ONLY." REPLACED FUEL QUANTITY COMPUTER.
